# SDR IPXA10M63942

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIL TEST LO 1.     R & R WITH NEW MSC & EMERGENCY LIGHT TEST PASSED.  ALSO, MSC RTS PASSED IN THE CFDS.  REMOVED PLACARD IAW FIM 33-51-00-1 & AMM 31-42-01-4.  ACFT OK FOR SERVICE.
